Bounded Harmonic Mappings Related to Starlike Functions


Varol D., Aydogan M. , POLATOGLU Y.

3rd International Conference on Mathematical Sciences, Kuala-Lumpur, Malaysia, 17 - 19 December 2013, vol.1602, pp.644-649 identifier identifier

  • Publication Type: Conference Paper / Full Text
  • Volume: 1602
  • Doi Number: 10.1063/1.4882553
  • City: Kuala-Lumpur
  • Country: Malaysia
  • Page Numbers: pp.644-649

Abstract

Let f = h(z) + <(g(z))over bar> be a sense-preserving harmonic mapping in the open unit disc D = {z vertical bar vertical bar z vertical bar < 1}. If f satisfies the condition vertical bar 1/b(1) g'(z)/h' (z) - M vertical bar < M, M > 1/2, then f is called bounded harmonic mapping. The main purpose of this paper is to give some properties of the class of bounded harmonic mapping.